MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROSTOCK MARS; APPARATUS, HEMOPERFUSION, SORBENT

BAXTER HEALTHCARE - ROSTOCK MARS; APPARATUS, HEMOPERFUSION, SORBENT
Catalog Number 800541
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date was reported as a few weeks before (b)(6) 2018.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak occurred on a mars kit, after set-up and during priming.The location of the leak was not identified.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.A visual inspection and a pressure test were performed and with no abnormalities that could have contributed to the reported condition identified.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MARS
Common Device Name
APPARATUS, HEMOPERFUSION, SORBENT
Manufacturer (Section D)
BAXTER HEALTHCARE - ROSTOCK
rostock
MDR Report Key7948494
Report Number3007697864-2018-00007
Device Sequence Number13827827
Product Code FLD
UDI-Device Identifier37332414107728
UDI-Public(01)37332414107728
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
Report Date (Section F) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number800541
Device Lot Number0000023457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2018
Event Location Other
Date Report to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/09/2018